Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Antibiotics and Birth Control

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Antibiotics and Birth Control

    Ok,I'll start off with that I was on one birth control pill for 9 months,the last couple of months I was breakthrough bleeding so they changed me to a stronger pill. Well,I had to get on antibiotics during the first month of the pills so I figured my period wouldn't be light. This was the second month on the new pill and I had to get on another antibiotic and again,my period is horrendous. So far its the horrible mood swings. An example being that I used some hair removal cream on my legs earlier and it took the hair off my arms,stomach and back but my legs are still prickly and I got REALLY mad at the junk and threw it across the bathroom. I assure you,I am NEVER like that. I have a temper,yes,but never that extreme. I know that antibiotics affect the effectiveness of the birth control but I was wondering if it pretty much takes all the bc hormones out of my system so its kind of like not taking the pill? Maybe that's why these periods have been so bad? pleeeease help!!

Womens Health orange logoGet The Newsletter

Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

Latest Posts in Our Forums

Collapse

Latest Topics in Our Forums

Collapse

Working...
X